# SDR HALA2011051300192

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,912 hours, 32,011 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: HG105AA07
- Part serial: 00203
- Condition: Faulted
- Location: Fuel Qty
- Part time: 456 hours, 90 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE FUEL QTY CHANNEL DISPLAYED. DISPLAY RETURNED WITHIN 60 SECONDS OF FUEL QTY TEST.  BITE CHECK FQIS, FOUND 3 PRELEGS FAULTS, R & R FUEL QUANTITY PROCESSOR UNIT, IAW MM 28-41-08, OPS, BITE, QTY CHECKED OK.
